# SDR AU010370

- Difficulty date: April 22, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC00430780205
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CAPTAINS WINDSHIELD OUTER PANE CRACKED. CRACK ORIGINATED AT THE HEATER ELEMENT.
